# SDR CHQA200500164

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 5,993 hours, 5,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3025103
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE RIGHT HAND OVERWING EMERGENCY LIGHT IAW EMB 134 MM 33-50-07.  OPS CHECK GOOD.
